Lukas Braun
Lukas Braun
Postdoc in Mathematics, University of Freiburg
Bestätigte E-Mail-Adresse bei math.uni-freiburg.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Log terminal singularities, platonic tuples and iteration of Cox rings
I Arzhantsev, L Braun, J Hausen, M Wrobel
European Journal of Mathematics 4 (1), 242-312, 2018
192018
The local fundamental group of a Kawamata log terminal singularity is finite
L Braun
arXiv preprint arXiv:2004.00522, 2020
42020
Canonical threefold singularities with a torus action of complexity one and -empty polytopes
L Braun, D Hättig
Rocky Mountain Journal of Mathematics 50 (3), 881-939, 2020
22020
Hilbert series of the Grassmannian and k-Narayana numbers
L Braun
Communications in Mathematics 27 (1), 27-41, 2019
12019
Covariants of SL4 (ℂ) and incidence geometry of ℙ3 (ℂ)
L Braun
Journal of Physics: Conference Series 1194 (1), 012015, 2019
12019
Gorensteinness and iteration of Cox rings for Fano type varieties
L Braun
arXiv preprint arXiv:1903.07996, 2019
12019
Invariant rings of sums of fundamental representations of and colored hypergraphs
L Braun
arXiv preprint arXiv:1807.09642, 2018
12018
Completing the Classification of Representations of SL n with Complete Intersection Invariant Ring
L Braun
Transformation Groups, 1-30, 2020
2020
The Jordan property for local fundamental groups
L Braun, S Filipazzi, J Moraga, R Svaldi
arXiv preprint arXiv:2006.01253, 2020
2020
On the Hilbert series of the Grassmannian
L Braun
arXiv preprint arXiv:1712.05747, 2017
2017
Quotient Presentations of Mori Dream Spaces
LM Braun
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–11